Advertisement

Parameter Estimation for Lévy-Driven Continuous-Time Linear Models with Tapered Data

  • Mamikon S. GinovyanEmail author
Article
  • 5 Downloads

Abstract

The paper is concerned with the statistical parametric estimation of a vector spectral parameter for Lévy-driven continuous-time stationary linear models with tapered data. As an estimator for unknown parameter we consider the Whittle estimator based on tapered data. Consistency and asymptotic normality of the estimator are established.

Keywords

Tapered data Lévy-driven continuous-time model Spectral density Parametric estimation Smoothed periodogram Consistency Asymptotic normality 

Mathematics Subject Classification

62F10 62F12 60G10 60F05 

Notes

References

  1. 1.
    Alomari, H.M., Frías, M.P., Leonenko, N.N., Ruiz-Medina, M.D., Sakhno, L., Torres, A.: Asymptotic properties of parameter estimates for random fields with tapered data. Electron. J. Stat. 11, 3332–3367 (2017) MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Anh, V.V., Leonenko, N.N., McVinish, R.: Models for fractional Riesz-Bessel motion and related processes. Fractals 9, 329–346 (2001) CrossRefGoogle Scholar
  3. 3.
    Anh, V.V., Leonenko, N.N., Sakhno, L.M.: Quasi-likelihood-based higher-order spectral estimation of random fields with possible long-range dependence. Stochastic methods and their applications. J. Appl. Probab. 41A, 35–53 (2004) MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Anh, V.V., Leonenko, N.N., Sakhno, L.M.: Minimum contrast estimation of random processes based on information of second and third orders. J. Stat. Plan. Inference 137, 1302–1331 (2007) MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Avram, F., Leonenko, N.N., Sakhno, L.: On a Szegö type limit theorem, the Hölder-young-brascamp-Lieb inequality, and the asymptotic theory of integrals and quadratic forms of stationary fields. ESAIM Probab. Stat. 14, 210–255 (2010) MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Bai, S., Ginovyan, M.S., Taqqu, M.S.: Limit theorems for quadratic forms of Levy-driven continuous-time linear processes. Stoch. Process. Appl. 126, 1036–1065 (2016) CrossRefzbMATHGoogle Scholar
  7. 7.
    Billingsley, P.: Probability and Measure, 3rd edn. John Wiley & Sons, New York (1995) zbMATHGoogle Scholar
  8. 8.
    Brockwell, P.J.: Recent results in the theory and applications of CARMA processes. Ann. Inst. Stat. Math. 66(4), 647–685 (2014) MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Casas, I., Gao, J.: Econometric estimation in long-range dependent volatility models: theory and practice. J. Econom. 147, 72–83 (2008) MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Dahlhaus, R.: Spectral analysis with tapered data. J. Time Ser. Anal. 4, 163–174 (1983) MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Dahlhaus, R.: Efficient parameter estimation for self-similar processes. Ann. Stat. 17, 1749–1766 (1989) MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Dahlhaus, R., Künsch, H.: Edge effects and efficient parameter estimation for stationary random fields. Biometrika 74(4), 877–882 (1987) MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Dzhaparidze, K.: On the estimation of spectral paprameters of a Gaussian stationary process with rational spectral density. Theory Probab. Appl. 15(3), 531–538 (1970) CrossRefzbMATHGoogle Scholar
  14. 14.
    Dzhaparidze, K.: Parameter Estimation and Hypothesis Testing in Spectral Analysis of Stationary Time Series. Springer, New York (1986) CrossRefzbMATHGoogle Scholar
  15. 15.
    Gao, J.: Modelling long-range dependent Gaussian processes with application in continuous-time financial models. J. Appl. Probab. 41, 467–482 (2004) MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Gao, J., Anh, V.V., Heyde, C., Tieng, Q.: Parameter estimation of stochastic processes with long-range dependence and intermittency. J. Time Ser. Anal. 22, 517–535 (2001) MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Ginovyan, M.S.: On Toeplitz type quadratic functionals in Gaussian stationary process. Probab. Theory Relat. Fields 100, 395–406 (1994) CrossRefGoogle Scholar
  18. 18.
    Ginovyan, M.S.: Efficient estimation of spectral functionals for continuous-time stationary models. Acta Appl. Math. 115(2), 233–254 (2011) MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Ginovyan, M.S., Sahakyan, A.A.: Limit theorems for Toeplitz quadratic functionals of continuous-time stationary process. Probab. Theory Relat. Fields 138, 551–579 (2007) CrossRefzbMATHGoogle Scholar
  20. 20.
    Ginovyan, M.S., Sahakyan, A.A.: Estimation of spectral functionals for Levy-driven continuous-time linear models with tapered data. Electron. J. Stat. 13, 255–283 (2019) MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Ginovyan, M.S., Sahakyan, A.A.: Limit theorems for tapered Toeplitz quadratic functionals of continuous-time Gaussian stationary processes. J. Contemp. Math. Anal. 54(4), 222–239 (2019) Google Scholar
  22. 22.
    Giraitis, L., Surgailis, D.: A central limit theorem for quadratic forms in strongly dependent linear variables and its application to asymptotical normality of Whittle’s estimate. Probab. Theory Relat. Fields 86, 87–104 (1990) MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Guyon, X.: Random Fields on a Network: Modelling, Statistics and Applications. Springer, New York (1995) zbMATHGoogle Scholar
  24. 24.
    Heyde, C.C., Gay, R.: Smoothed periodogram asymptotics and estimation for processes and fields with possible long-range dependence. Stoch. Process. Appl. 45, 169–182 (1993) MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Leonenko, N.N., Sakhno, L.: On the Whittle estimators for some classes of continuous-parameter random processes and fields. Stat. Probab. Lett. 76, 781–795 (2006) MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Ludeña, C., Lavielle, M.: The Whittle estimator for strongly dependent stationary Gaussian fields. Board Found. Scand J. Stat. 26, 433–450 (1999) MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Taniguchi, M., Kakizawa, Y.: Asymptotic Theory of Statistical Inference for Time Series. Springer, New York (2000) CrossRefzbMATHGoogle Scholar
  28. 28.
    Tsai, H., Chan, K.S.: Quasi-maximum likelihood estimation for a class of continuous-time long memory processes. J. Time Ser. Anal. 26(5), 691–713 (2005) MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Walker, A.M.: Asymptotic properties of least-squares estimates of parameters of the spectrum of a stationary non-deterministic time-series. J. Austr. Math. Soc. 4, 363–384 (1964) MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Whittle, P.: Hypothesis Testing in Time Series. Hafner, New York (1951) zbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsBoston UniversityBostonUSA

Personalised recommendations